Well that's no fun

All your fibromyalgia experiences, questions and answers.

Moderators: perseus, *Lisa*, FluppyPuffy

Well that's no fun

Postby rich44 » Thu Aug 14, 2014 8:10 pm

Happened 3 times to me today, from sitting down, stood up walked into another room and then nearly blacked out, vision went and had to grab something before I fell down.

Not very nice at all
rich44
UKFM Member
 
Posts: 389
Joined: Sun Nov 03, 2013 9:13 pm

Re: Well that's no fun

Postby Garyl » Thu Aug 14, 2014 8:17 pm

You need to report this to your Doctor asap, i have had similar problems
Garyl
UKFM Member
 
Posts: 229
Joined: Mon Sep 09, 2013 1:45 pm

Re: Well that's no fun

Postby Storm » Thu Aug 14, 2014 8:35 pm

Ehlers-Danlos? Can be associated with these kind of symptoms, and low blood pressure.
Storm
UKFM Member
 
Posts: 38
Joined: Mon Feb 10, 2014 9:35 pm
Location: South England

Re: Well that's no fun

Postby rich44 » Thu Aug 14, 2014 8:36 pm

What was the upshot of yours? I'll call the gp tomorrow morning
rich44
UKFM Member
 
Posts: 389
Joined: Sun Nov 03, 2013 9:13 pm

Re: Well that's no fun

Postby migrembe » Fri Aug 15, 2014 9:28 am

Have you changed any medication recently, even the dosage can have an affect even if it's a couple of weeks ago? Or like me i just get these random days and then the following day or so things are back to normal. Beverley
migrembe
UKFM Member
 
Posts: 429
Joined: Fri Feb 24, 2012 8:23 am

Re: Well that's no fun

Postby Theresa34 » Fri Aug 15, 2014 10:07 am

I don't actually pass out but when I stand up my vision goes funny and I get dizzy. Sometimes I sit down again and other times I just stand still for a moment.
I am a fibro fighter not a fibro sufferer. I will keep fighting from the minute I get up til the minute I go to bed.
Theresa34
UKFM Member
 
Posts: 776
Joined: Fri Feb 21, 2014 10:44 pm

Re: Well that's no fun

Postby rich44 » Fri Aug 15, 2014 10:18 am

Week into taking duloxetine nothing else new. Yup vision fades out feel very numb, dizzy and nauseous and grab hold of something or sit down after a minute it passes.

Checked my blood pressure last night and was ridiculously high but last time at gp it was fine so don't know whether to trust the machine or not.

Sigh

Not been so bad today, so far. Don't know whether to speak to a gp now or just mention it at next appt

Lots & lots of pain again today :-(
rich44
UKFM Member
 
Posts: 389
Joined: Sun Nov 03, 2013 9:13 pm

Re: Well that's no fun

Postby rich44 » Fri Aug 15, 2014 1:46 pm

Spoke to gp he thinks its the duloxetine so off that, new script ready for Tuesday...
rich44
UKFM Member
 
Posts: 389
Joined: Sun Nov 03, 2013 9:13 pm

Re: Well that's no fun

Postby whoami » Fri Aug 15, 2014 2:35 pm

If you still have that black out sensation you need to see your Dr. If not I would keep a check on your blood pressure. If your machine does not keep a record then you keep track. Write time of day as well as any activities.
[i][b]

Expect the worst in life you won't be disapointed and you'll be prepared!
whoami
UKFM Regular
 
Posts: 1537
Joined: Wed Jan 23, 2013 9:22 pm
Location: Ontario, Canada

Re: Well that's no fun

Postby Moobaloo » Sat Aug 16, 2014 1:34 am

It may be the medication, but it may be POTS. I've been struggling with this for years and my GP has only just picked up on it... Check out POTS UK website & have a read of the symptoms. You will need your GP/nurse to take your blood pressure while you are seated & relaxed & then taken again immediately upon standing up.

If you take amitriptyline, that can make POTS symptoms worse, I'm currently weaning off 100mg daily having been on it for 2yrs. I have my 24hr ECG & tilt table test next week at a specialist clinic.
User avatar
Moobaloo
UKFM Member
 
Posts: 88
Joined: Thu Oct 25, 2012 12:50 am
Location: South Yorkshire

Re: Well that's no fun

Postby migrembe » Sat Aug 16, 2014 8:28 am

There is nothing wrong with my BP and i am not on Ami or much of anything but sometimes i just get this symptom.

Hope stopping the medication helps to control it at least.
migrembe
UKFM Member
 
Posts: 429
Joined: Fri Feb 24, 2012 8:23 am

Re: Well that's no fun

Postby Theresa34 » Sat Aug 16, 2014 10:36 am

I'm on ami. But I'm not too concerned about the brief feeling I get on standing. I'm fine walking around and its only now and then during the day/evening.
I am a fibro fighter not a fibro sufferer. I will keep fighting from the minute I get up til the minute I go to bed.
Theresa34
UKFM Member
 
Posts: 776
Joined: Fri Feb 21, 2014 10:44 pm

Re: Well that's no fun

Postby rich44 » Sat Aug 16, 2014 11:06 am

I do 50mg of ami a few hours before bed each night, it's only started since a few days after the duloxetine, seeing as most ssris and snris don't like me i'm hoping it's related to that.

Thanks for the suggestions I'll look into it
rich44
UKFM Member
 
Posts: 389
Joined: Sun Nov 03, 2013 9:13 pm


Return to Living with Fibromyalgia

Who is online

Users browsing this forum: No registered users and 11 guests